# SDR SWAA2024040961301

- Difficulty date: March 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT UPPER CHORD AND LBL 33 AND BETWEEN S-5L TO S-6L FWD GALLEY . PERFORMED REPAIR ON FRAME ON BS 312 AT UPPER CHORD AND LBL 33 AND BETWEEN S-5L TO S-6L FWD GALLEY IAW EA M-22-153-01244.
